# SDR DL757081449

- Difficulty date: October 26, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Aircraft time: 75,096 hours, 36,241 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N35219
- Condition: Corroded
- Location: Bs 690 Bl 0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE AGING AIRCRAFT INSPECTION, CORROSION WAS FOUND ON THE EXTERNAL SURFACE OF THE SKIN UNDERNEATH THE DME ANTENNA MOUNT AT STA 690 BETWEEN S-28L AND S-28R.  THE CORROSION WAS REMOVED AND REPAIRED PER BOEING INSTRUCTIONS.
